# SDR MASA2023051330077

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 28,047 hours, 24,296 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG BAY OVERHEAT WARNING CURRENTLY OUT OF SERVICE, ITEM WAS ON MEL, PIC STATED HE DID NOT FOLLOW THE DIRECTIONS OF THE MEL AND DID NOT LEAVE HIS GEAR EXTENDED FOR AT LEAST 10 MINUTES BEFORE RETRACTING THE GEAR INTO THE WHEEL WELL. RECEIVED A MLG OVERHEAT AND HIS QRH STATED TO LAND AT THE NEAREST SUITABLE FIELD. HE RETURNED TO IAH AND MX IS TROUBLESHOOTING FOR THE PERMANENT FIX.   MX REPLACED THE RH WHEEL WELL OVERHEAT DETECTION LOOP.
